Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Suffering from fits. Taking zeptol twice a day. EEG, CT scan normal. Side effects of medication?

I am currently taking zeptol cr 200 twica a day..I had (as said ) a fit in 2005 - started taking zeptol cr 300 and 200 in a day. EEG , CT scan were normal.I stopped taking it in between , as I was not aware of any side affects and then doctor scolded me and started my 5- yr course of medication again in 2008.What are the consecuences on body and male fertility ?
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  267
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Epilepsy is a chronic condition and medicines are required for long term. You should follow your doctor's advice regarding the medications.

Regarding zeptol CR (carbamazepine), it is a very safe and effective drug. It does not have any significant side effects on your body and male fertility.

In the initial period, some people may have drowsiness, dizziness, and imbalance of walking, however, these symptoms stop after a few days.

Wishing you good health,

Dr Sudhir Kumar MD DM (Neurology)
Senior consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor